Please tell me
I have completed my first month of estarylla. My menstrual cycle started the first day I began taking the pill and has yet to stop. I started taking the pill because my periods would last weeks to months with heavy bleeding. This month has been treacherous on the pill. I am clotting more than I normally would, and I have to change pads every 45 minutes if I don't want to bleed through (way more than I would've in my "normal" heavy bleeding). I wanted to stop taking this pill right away but my doctor advised me to take a 3 month supply to fully get the effect. In addition, I have experienced mood swings, headaches, menstrual cramping, swelling of my feet and ankles, and fatigue. I'm REALLY hoping month 2 is nicer to me. The expense of monthly products is getting pricey with such heavy bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Estarylla - I justed my pill on Sunday after finishing my period on that Saturday. How long does
Posted 13 Aug 2015 • 0 answers
Posted 7 Apr 2016 • 0 answers
Posted 30 May 2016 • 0 answers
Tri-Lo-Estarylla - If I skip my inactive pills on to delay my period do I start a new week of active
Posted 27 Feb 2018 • 1 answer
Posted 17 Apr 2018 • 0 answers